# SDR SWIA200516031

- Difficulty date: December 19, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 3,873 hours, 3,351 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1379
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 4,733 hours, 4,135 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM RUNAWAY.  REPLACED HSTCU IAW CRJMM 27-41-01.  OPERATIONAL CHECK GOOD.
